# SDR SWAA2022031002647

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A940121
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL SPLICE STRAP STA 887 HAS CORROSION AROUND FASTENER HOLES / REMOVED AND REPLACED AFT CARGO FLOOR PANEL SPLICE STRAP AT STA 887 IAW SRM 51-40-02 AND SRM 51-40-04. P/N 146A9401-21 A71154
